# SDR MALA964819

- Difficulty date: January 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N26863
- Make and model: Swrngn SA227AC
- Aircraft serial: AC650B
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Part number: ML345
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT NR 3462 - AFTER DEPARTURE FROM BJI, THE NOSE GEAR BEGAN TO CYCLE AFTER LANDING GEAR RETRACTION.  THE AIRCRAFT CONTINUED TO MSP AND LANDED WITHOUT INCIDENT.  MAINTENANCE PERSONNEL REPLACED THE RIGHT INBOARD MLG POSITION SWITCH.  ALL SYSTEMS OPERATED SATISFACTORILY.  (M)
